`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 6,Number 2,     April 2000

1

The diffusion time of the connecting orbit around rotation number zero for the monotone twist maps   Pages : 255 - 274

Qiudong Wang

 Abstract       Full Text      Related Articles

2

Symbolic dynamics in nondifferentiable system originating in R-L-Diode driven circuit   Pages : 275 - 292

Safya Belghith

 Abstract       Full Text      Related Articles

3

Qualitative analysis of periodic oscillations of an earth satellite with magnetic attitude stabilization   Pages : 293 - 297

Alexandr A. Zevin and Mark A. Pinsky

 Abstract       Full Text      Related Articles

4

Symbol sequences and entropy for piecewise monotone transformations with discontinuities   Pages : 299 - 304

C. Kopf

 Abstract       Full Text      Related Articles

5

Finite speed of propagation for the porous media equation with lower order terms   Pages : 305 - 314

S. Bonafede,  G. R. Cirmi and A.F. Tedeev

 Abstract       Full Text      Related Articles

6

Discontinuous elliptic problems in $R^N$: Lower and upper solutions and variational principles   Pages : 315 - 328

Ana Maria Bertone and J.V. Goncalves

 Abstract       Full Text      Related Articles

7

On the shift differentiability of the flow generated by a hyperbolic system of conservation laws   Pages : 329 - 350

Stefano Bianchini

 Abstract       Full Text      Related Articles

8

Examples of topologically transitive skew-products   Pages : 351 - 360

Viorel Nitica

 Abstract       Full Text      Related Articles

9

Pursuit-evasion games with state constraints: dynamic programming and discrete-time approximations   Pages : 361 - 380

Martino Bardi,  Shigeaki Koike and Pierpaolo Soravia

 Abstract       Full Text      Related Articles

10

Transition tori near an elliptic-fixed point   Pages : 381 - 392

Antonio Garcia

 Abstract       Full Text      Related Articles

11

Uniform inertial sets for damped wave equations   Pages : 393 - 418

P. Fabrie,  C. Galusinski and A. Miranville

 Abstract       Full Text      Related Articles

12

On the 2-D Riemann problem for the compressible Euler equations II. Interaction of contact discontinuities   Pages : 419 - 430

Tung Chang,  Gui-Qiang Chen and Shuli Yang

 Abstract       Full Text      Related Articles

13

Second order sufficient optimality conditions for nonlinear parabolic control problems with state constraints   Pages : 431 - 450

J.-P. Raymond and F. Tröltzsch

 Abstract       Full Text      Related Articles

14

Absolutely continuous invariant measures for piecewise $C^2$ and expanding mappings in higher dimensions   Pages : 451 - 458

Jiu Ding and Aihui Zhou

 Abstract       Full Text      Related Articles

15

Bound sets for floquet boundary value problems: The nonsmooth case   Pages : 459 - 473

Valentina Taddei

 Abstract       Full Text      Related Articles

16

Positively homogeneous equations in the plane   Pages : 475 - 482

Alessandro Fonda and Rafael Ortega

 Abstract       Full Text      Related Articles

17

Global well-posedness for the Kadomtsev-Petviashvili II equation    Pages : 483 - 499

Hideo Takaoka

 Abstract       Full Text      Related Articles